CSpace

Browse/Search Results:  1-10 of 17 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
Nonlinear stability of large amplitude viscous shock wave for general viscous gas 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 2, 页码: 1226-1242
Authors:  He, Lin;  Huang, Feimin
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
Global strong solution of 3D inhomogeneous Navier-Stokes equations with density-dependent viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 4, 页码: 1606-1627
Authors:  Huang, Xiangdi;  Wang, Yun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Density-dependent viscosity  Inhomogeneous Navier-Stokes equations  Strong solution  Vacuum  
Decay results of solutions to the incompressible Navier-Stokes flows in a half space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 10, 页码: 3937-3959
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes flows  Strong solution  Decay rate  Half space  
Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 6, 页码: 2737-2778
Authors:  Dong, Zhao;  Zhai, Jianliang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
3D Navier-Stokes equation  Martingale solutions  Markov selection  Levy processes  
Asymptotic behavior for the Stokes flow and Navier-Stokes equations in half spaces 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 8, 页码: 1817-1852
Authors:  Han, Pigong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  Weak and strong solutions  Asymptotic behavior  Solution formula  
On the free boundary problem to the two viscous immiscible fluids 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 248, 期号: 5, 页码: 1044-1111
Authors:  Xu, Li;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Navier-Stokes equations  Free boundary problem  Sobolev-Slobodetski space